MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER
Model Number SK15035M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The device was returned to the manufacturer for evaluation.The investigation is currently under way.
 
Event or Problem Description
It was reported that during a procedure in the right sfa with left common femoral artery access via a contralateral approach, the tip of the support catheter allegedly detached.It was further reported that the healthcare provider (hcp) retrieved the detached segment without incident.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a dhr review was not required as this lot met all release criteria.There was nothing found to indicate a manufacturing-related cause for this event.Investigation summary: one seeker was returned for evaluation.The device was returned with a detached tip, therefore, the investigation is confirmed for tip detachment.The catheter measured approximately 149.0cm from the strain relief.Therefore, the length of detached segment was approximately 1 centimeter.The root cause could not be determined based upon available information.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, and unit label) showed that the product labeling is adequate.H11:section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
SEEKER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8087211
Report Number2020394-2018-02073
Device Sequence Number19227328
Product Code DQY
UDI-Device Identifier00801741067921
UDI-Public(01)00801741067921
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK15035M
Device Catalogue NumberSK15035M
Device Lot NumberVTCW0336
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight81